Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 102, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 17, 2007, 11:57 PM CDT for Dubuque County, Iowa. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 11:57 PM CDT (04:57 UTC)
- Expired
- Jul 18, 2007, 1:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 98 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 12:38 AM CDT | TSTM WND DMG | Dubuque, IA | TREES DOWN 52ND STREET NORTH AND CLAYHILL ROAD |
| Jul 18, 12:41 AM CDT | TSTM WND DMG | Dubuque, IA | TREES DOWN HILLS MILLS AND DERBY GRANGE |
| Jul 18, 12:45 AM CDT | TSTM WND DMG | Dubuque, IA | TREES DOWN ON NORTH GRANDVIEW AT BUNKER HILL GOLF COURSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 9:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 180457
SVRDVN
IAC061-180600-
/O.NEW.KDVN.SV.W.0102.070718T0457Z-070718T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 PM CDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUBUQUE COUNTY IN NORTHEAST IOWA...
* UNTIL 100 AM CDT.
* AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
APPROXIMATELY 7 MILES NORTH OF LUXEMBURG...OR ABOUT 6 MILES
SOUTHEAST OF GUTTENBERG...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLY CROSS...LUXEMBURG AND 6 MILES SOUTHWEST OF BALLTOWN AROUND
1210 AM CDT...
RICKARDSVILLE AROUND 1220 AM CDT...
BANKSTON AROUND 1225 AM CDT...
EPWORTH AROUND 1230 AM CDT...
PEOSTA AND CENTRALIA AROUND 1235 AM CDT...
BERNARD AROUND 1255 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4239 9064 4238 9067 4230 9067 4231 9101
4264 9113 4264 9090 4267 9087 4265 9076
4255 9064 4247 9065 4240 9052
$$
LRE2 follow-up statements
000
WWUS53 KDVN 180532
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1231 AM CDT WED JUL 18 2007
IAC061-180600-
/O.CON.KDVN.SV.W.0102.000000T0000Z-070718T0600Z/
DUBUQUE IA-
1231 AM CDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR DUBUQUE COUNTY...
AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED APPROXIMATELY NEAR FIVE POINTS...OR ABOUT 9
MILES WEST OF DUBUQUE...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JULIEN...CENTRALIA...PEOSTA AND ASBURY AROUND 1240 AM CDT...
CENTER GROVE...ROCKDALE AND DUBUQUE AROUND 1245 AM CDT...
DUBUQUE REGIONAL AIRPORT...BALLYCLOUGH AND KEY WEST AROUND 1250 AM
CDT...
TORRENTIAL RAINFALL MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.
LAT...LON 4239 9064 4238 9067 4230 9067 4231 9101
4264 9113 4264 9090 4267 9087 4265 9076
4255 9064 4247 9065 4240 9052
$$
LE000
WWUS53 KDVN 180559
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1257 AM CDT WED JUL 18 2007
IAC061-180607-
/O.EXP.KDVN.SV.W.0102.000000T0000Z-070718T0600Z/
DUBUQUE IA-
1257 AM CDT WED JUL 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR DUBUQUE COUNTY EXPIRES AT 100
AM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING TORRENTIAL
RAINFALL...SMALL HAIL AND GUSTY WINDS TO 50 MPH. THE HEAVY RAIN MAY
FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE
AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.
WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE
SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.
LAT...LON 4239 9064 4238 9067 4230 9067 4231 9101
4264 9113 4264 9090 4267 9087 4265 9076
4255 9064 4247 9065 4240 9052
$$
LREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:43 PM CDT, 9 hours 14 minutes earlier.
Area forecast discussion, Jul 17, 2:43 PM CDT, 9 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
243 PM CDT TUE JUL 17 2007
.SYNOPSIS...
NEARLY STATIONARY BOUNDARY ACROSS OUR REGION INTO THURSDAY WITH AT
LEAST SEVERAL ROUNDS OF MCSS PRODUCING VERY HEAVY RAIN AND THE
THREAT OF SEVERE WEATHER. UPPER TROF DEEPENS ERN U.S. SENDING A COLD
FRONT THROUGH THE AREA ON THURSDAY...ENDING THE RAIN. COOLER AND
MUCH LESS HUMID AIR EXPECTED LATE IN THE WEEK...THEN A GRADUAL
WARMING TREND INTO EARLY NEXT WEEK AS HEIGHTS BUILD AND CANADIAN
HIGH MOVES OFF TO THE SOUTHEAST.
&&
.SHORT TERM...TONIGHT AND WEDNESDAY...
DECENT WARM AIR ADVECTION CONTRIBUTING TO BAND OF PERSISTENT TSTMS
ACROSS ERN IOWA AND WESTERN IL. RAIN COOLED AIR WITH TEMPS IN THE
60S VS 90S TO OUR WEST. THIS SHOULD SET THE STAGE FOR INCREASING
TSTMS THIS EVENING AND OVERNIGHT...AND CONTINUING INTO WEDNESDAY.
WITH GOOD SHEAR...PRECIPITABLE WATERS AROUND 2 INCHES AND MID TEENS
850 DWPTS FEEDING INTO REGION...WILL CONTINUE WITH THREAT OF VERY
HEAVY RAIN AND SEVERE WEATHER. ISOLD TORS AND VERY LARGE HAIL
POSSIBLE THIS EVENING BEFORE IT BECOMES MORE OF A DAMAGING WIND
THREAT. WAVE SEEN ON WATER VAPOR LOOP IN SW MN WILL HELP WITH LIFT.
PATTERN REMAINS THE SAME INTO WEDNESDAY. ALREADY MANY AREAS HAVE
SEEN 1-4 INCHES OF RAIN WITH ISOLD HIGHER AMOUNTS...SO WILL EXTEND
FLASH FLOOD WATCH ALL THE WAY TO 12Z THURSDAY. SWOMCD ISSUED BY SPC
INDICATES CONVECTIVE WATCH COMING OUT SOMETIME THIS AFTERNOON.
..HAASE..
.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY...
HEAVY RAIN/SEVERE WEATHER THREAT TO CONTINUE WED NIGHT SO HAVE
EXTENDED FLASH FLOOD WATCH TO 12Z THURSDAY FOR ENTIRE CWA. COLD FRONT
WILL FINALLY GET SHOVED SOUTH OF REGION AS THE DAY PROGRESSES ENDING
THE PCPN. ECMWF/GFS CONTINUE TREND OF COOLER/DRIER AIR FOR LATE IN
THE WEEK AND INTO THE WEEKEND. SOMEWHAT WARMER AIR EXPECTED EARLY
NEXT WEEK AS HEIGHTS BUILD. WITH UPPER HIGH PROGGED IN THE NRN
PLAINS AND UPPER LOW IN THE OHVLY...OUR REGION SHOULD SEE MAX TEMPS
IN THE 80S. ALSO WET GROUND SHOULD KEEP TEMPS FROM GETTING INTO THE
HOT CATEGORY. ..HAASE..
&&
.AVIATION...
INTERMITTENT TSRA ARE POSSIBLE...MAINLY BETWEEN NOW AND 06Z AT ALL
SITES AND PERHAPS LINGERING LONGER INTO THE OVERNIGHT HOURS AT
KDBQ/KMLI. WITHIN TSRA...VIS DOWN TO 1-2 SM AND IFR CIGS ARE
LIKELY. OUTSIDE THE SHRA/TSRA...MAINLY VFR CONDITIONS WILL
PREDOMINATE WITH SOME MVFR CIGS NEAR KMLI/KDBQ BEFORE 06Z.
CONDITIONS SHOULD CLEAR THROUGH THE NIGHT...WITH VFR CONDITIONS
EXPECTED BY AROUND 12Z THROUGH 18Z TOMORROW.
MAYES
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CLARK-SCOTLAND.
&&
HAASE/MAYESHazardous weather outlook, Jul 17, 5:05 AM CDT, 18 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 505 AM CDT TUE JUL 17 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-181000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 505 AM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FAVORABLE SET UP WILL PRODUCE ROUNDS OF THUNDERSTORMS THAT WILL IMPACT MUCH OF THE AREA THIS MORNING...AND THEN AGAIN LATER THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS WITH DAMAGING WINDS OF TO 70 MPH OR HIGHER...AND QUARTER SIZE HAIL WILL IMPACT AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER AND NORTH OF A KEOSAUQUA...TO MONMOUTH LINE THROUGH 9 AM CDT. THE REST OF THE AREA WILL EXPERIENCE STRONG STORMS THROUGH LATE MORNING WITH WIND GUSTS TO 50 MPH AND HAIL UP AT LEAST HALF INCH IN DIAMETER. LOCALLY HEAVY RAIN OF 1 TO 2 INCHES CAN ALSO BE EXPECTED FROM THE STRONGER STORMS...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR. THIS MAY CAUSE SOME URBAN OR SMALL STREAM FLOODING...OR EVEN FLASH FLOODING IN AREAS THAT ALREADY RECEIVED HEAVY RAINFALL MONDAY AFTERNOON AND NIGHT. MORE STORMS ARE EXPECTED TO REFORM ACROSS MUCH OF IOWA THIS AFTERNOON AND EVENING. LATEST INDICATIONS SUGGEST MOST OF THIS ACTIVITY WILL BE ALONG AND NORTH OF A LINE FROM FAIRFIELD...TO MONMOUTH THIS AFTERNOON AND TONIGHT. IF TEMPERATURES CAN WARM UP INTO THE MID TO UPPER 80S...THESE STORMS WILL ALSO HAVE THE ABILITY TO PRODUCE DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL FROM 3 PM TO 10 PM TONIGHT. AN ISOLATED TORNADO MAY ALSO OCCUR FROM ANY STRONG STORM MOVING ALONG A STALLED BOUNDARY. REPEATED HEAVY RAIN PRODUCING THUNDERSTORMS WILL INCREASE THE RISK OF FLASH FLOODING AND RIVERS FLOWING OUT OF THEIR BANKS TODAY AND TONIGHT. AN ADDITIONAL 1 TO 4 INCHES OF RAIN MAY OCCUR BY WEDNESDAY MORNING IN SOME LOCATIONS. A FLASH FLOOD WATCH HAS BEEN EXTENDED FOR THE ENTIRE AREA THROUGH WEDNESDAY MORNING. THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH THURSDAY...ADDITIONAL UPPER LEVEL DISTURBANCES WILL MOVE ALONG A FRONTAL BOUNDARY WAVERING THROUGH THE REGION...PRODUCING MORE EPISODES OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL CONTINUES FOR MORE HEAVY RAIN RESULTING IN ADDITIONAL FLOODING. THERE WILL ALSO BE A CONTINUED RISK FOR SOME STORMS TO REACH SEVERE LEVELS... ESPECIALLY WEDNESDAY AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS INCLUDED THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WEATHER WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND AGAIN TONIGHT FOR MUCH OF THE AREA. REPORTS OF SEVERE WEATHER AND FLOODING RELAYED TO THE WEATHER SERVICE WOULD BE MUCH APPRECIATED. 12
In the hours before
Special weather statement, Jul 17, 10:28 PM CDT, 1 hour 29 minutes before
ILZ001-002-007-180430-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 PM CDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1130 PM CDT FOR THE FOLLOWING
COUNTIES...
IN ILLINOIS
JO DAVIESS...STEPHENSON AND CARROLL
INCLUDING THE FOLLOWING LOCATIONS
APPLE RIVER...CEDARVILLE...DAKOTA...FREEPORT...GERMAN VALLEY...
LANARK...LENA...NORA...PEARL CITY...PLUM RIVER...RIDOTT...SCALES
MOUND...SCHAPVILLE...SHANNON...STOCKTON...WARREN AND WINSLOW
AT 1022 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER LENA...OR ABOUT 13 MILES NORTHWEST OF
FREEPORT...MOVING SOUTHEAST AT 20 MPH. ANOTHER STORM WAS LOCATED
OVER BOLTON...OR ABOUT 7 MILES WEST OF FREEPORT. IT WAS ALSO MOVING
SOUTHEAST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO HALF INCH HAIL AND
STRONG GUSTY WINDS TO 50 MPH. TORRENTIAL RAINFALL CAN BE
EXPECTED...AND MAY PRODUCE LOCALIZED FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.Special weather statement, Jul 17, 11:38 PM CDT, 19 minutes before
IAZ042-054-ILZ001-002-007-180530-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1138 PM CDT TUE JUL 17 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1230 AM CDT FOR THE FOLLOWING
COUNTIES...
IN IOWA
DUBUQUE AND JACKSON
IN ILLINOIS
JO DAVIESS...STEPHENSON AND CARROLL
INCLUDING THE FOLLOWING LOCATIONS
APPLE RIVER...CEDARVILLE...CHADWICK...COUNCIL HILL...DAKOTA...
DAVIS...DERINDA CENTER...EAST DUBUQUE...ELIZABETH...FREEPORT...
GALENA...GERMAN VALLEY...HANOVER...LANARK...LENA...MASSBACH...
MENOMINEE...MILLEDGEVILLE...MOUNT CARROLL...NORA...PEARL CITY...
PLUM RIVER...RIDOTT...ROCK CITY...SAVANNA...SCALES MOUND...
SCHAPVILLE...SHANNON...STOCKTON...WINSLOW...WOODBINE...ANDREW...
ASBURY...BALLTOWN...BANKSTON...BELLEVUE...BERNARD...CENTRALIA...
DUBUQUE...DURANGO...DYERSVILLE...EPWORTH...FARLEY...FULTON...
GREEN ISLAND...HOLY CROSS...LA MOTTE...LUXEMBURG...NEW VIENNA...
PEOSTA...RICKARDSVILLE...SABULA...SAGEVILLE...SHERRILL...
SPRINGBROOK...ST. DONATUS AND ZWINGLE
AT 1135 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM NORTHERN DUBUQUE COUNTY
SOUTHEAST ACROSS JO DAVIESS AND SOUTHERN STEPHENSON COUNTY. THESE
STORMS WERE MOVING SOUTHEAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING UP TO HALF INCH HAIL AND
STRONG GUSTY WINDS TO 50 MPH.
TORRENTIAL RAINFALL MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTHEASTERN IOWA.The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:57 PM CDT | River Flood Advisory | DVN | Clinton, Scott | 14 hr |
| Jul 18, 1:11 AM CDT | Flash Flood Warning | DVN | Dubuque | 6 hr |
| Jul 18, 6:55 AM CDT | Flash Flood Warning | DVN | Dubuque | 2 hr |
| Jul 18, 9:50 AM CDT | River Flood Warning | DVN | Clinton, Scott | 19 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Louisa | 25 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Jones, Linn | 10 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Delaware, Jones | 10 hr |
| Jul 18, 10:57 AM CDT | River Flood Advisory | DVN | Jackson | 10 hr |
| Jul 18, 6:17 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 58 min |
| Jul 18, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 63 min |
| Jul 18, 6:46 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 44 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.